# SDR SWIA201437812

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 30,010 hours, 25,976 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING DESCENT,  CABIN ALTITUDE CLIMBED UNTIL IT MATCHED AIRCRAFT ALTITUDE.  DESCENDED UNPRESSURIZED.  REPLACED PRSOV FILTERS.
